# SDR SWAA2021073092324

- Difficulty date: July 8, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED ON SEAT TRACK FRAME BS 727B RBL24.75 HOLE 'A' AT 3 O'CLOCK POSITION ; CRACK LENGTH 0.030' / VERIFIED REMOVAL OF CORROSION AT SEAT TRACK STA. 727B RBL 24.75, I/B & O/B FLANGE. FOUND OUT OF LIMITS. PERFORMED REPAIR AT SEAT TRACK FROM STA. 727B TO STA. 727D,RBL 24.75, REF. : B737-7 SRM 51-10-02-0G-0,53-60-52-1A-0, & 53-00-52-2R-5 REPAIR 5, FIG. 202
